# SDR C2XA06TY066

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 9,006 hours, 4,768 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 14563740603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 2C INSPECTION THE VENTRAL TANK FWD BULKHEAD WAS FOUND CORRODED AT THE FUEL LINE SUPPORT BRACKET.  MAINTENANCE CUT OUT THE EFFECTED AREA, FABRICATED AND INSTALL A DOUBLER AND FILLER.  ALODINED AND PRIMED IAW EC 2810-01027.  A/C WILL BE RELEASED AT THE END OF THE 2C INSPECTION.
